Description: Cartia® low dose aspirin for heart protection that's gentle* on the stomach. *Cartia low dose aspirin has a Duentric® coating which is designed to protect the stomach from the irritation that can be caused by the aspirin. CARTIA helps prevent blood clotting and reduces the risk of heart attack and stroke in patients with known cardiovascular or cerebrovascular disease. For use under medical supervision only. The use of low dose aspirin may be only one component of your medical practitioner’s management plan to prevent you having a further heart attack or stroke. You should discuss this plan with your medical practitioner. Do not substitute other medicines containing aspirin, for this medicine, without first consulting your Pharmacist or medical practitioner. FEATURES • Australia's No. 1 selling low dose aspirin based on IRI Scan Data, National Pharmacy, MAT to 26/6/2022 • Australian Made • Duentric® coating that prevents the aspirin from being released in the stomach • Cartia can be taken with or without food. Food does not alter the effects of Cartia • Comes in a handy calendar blister pack • Free from: Sugar, Gluten, Yeast, Soy, Lactose & Preservatives • Unique orange colour can help aid recognition and visibility for patients taking multiple medications • Also available in 84 tablet packs (3 month's supply) or 168 tablet packs (6 month's supply) Cartia is not recommended for use in children under 18 years of age. Always read the label and follow the directions for use.
Size: 28 Tablets
Ingredients: Acetylsalicylic Acid 100mg
Product Warnings: For use under medical supervision only. Do not use; during the first 6 months of pregnancy, except on doctor’s advice; at all during the last 3 months of pregnancy; if you have a stomach ulcer; if you are allergic to aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you get an allergic reaction. See a doctor before use if taking Cartia for thinning the blood or for your heart. Unless advised by your doctor or pharmacist, do not use; with other products containing aspirin or anti-inflammatory medicines or with medicines that you are taking regularly. Unless advised by your doctor, do not use; in children under 18 years of age; in children or teenagers with or recovering from chickenpox, influenza or fever; if you have asthma.